Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

On Ofloxacin and Ornidazole. Have sever headaches, acidity and bloating. What is the reason?

My husband has stomach pain from the past two days. He went to a GP yesterday who prescribed him Ofloxacin+ Ornidazole . Today he had severe headache and he took diclo+para combination. He felt better but he developed severe acidity and subsequent stomach bloating in the night. He also has a fatty liver problem. Currently he is taking the medicine half a tablet three times a day? Can he take the full course and for how long?what should he be doing for acidity and headache?
Asked On : Mon, 31 Dec 2012
Answers:  2 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
hello this is Dr Arpan,

As per your description it seems to be agstroentritis . That is why your GP have prescribed Ofloxacin+ Ornidazole .He may be having associated fever so he should take -tab paracetamol 500mg when needed. ( if fever recorded.)
For his acidity he should take tab. Pantop- D (combination of Pantopreazole and Domperidone) as it may be caused by antibiotics and analgesic drugs ( pain killers)
You have not mentioned the age of your husband and wether he is having any history of hypertension or diabetes mellitus. As epigastric pain(in stomach region) some times may be caused by cardiac ischemia, so by your description it is not clear. ECG may be performed under the supervision of a physician to rule out this possibility too.
Answered: Mon, 31 Dec 2012
I find this answer helpful
General Surgeon Dr. Grzegorz Stanko's  Response

Thank you for the query.

Headache and chest burning does not have to be caused by acid reflux. When such symptoms do appear it is always necessary to rule out heart ischemia. To do that heart ECG and heart enzymes (CK-MB and Troponin) should be performed.
After that, upper GI endoscopy should be also done. Such symptoms can be caused by peptic ulcer or Helicobacter Pylori infection which can be checked with endoscopy.
Only after this tests, proper treatment can be ordered.

Hope this will help.
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor